Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 618162, 8 pages
http://dx.doi.org/10.1155/2014/618162
Research Article

Controllability and Observability of Fractional Linear Systems with Two Different Orders

Department of Mathematics, Chuxiong Normal University, Chuxiong, Yunnan 675000, China

Received 17 September 2013; Accepted 5 December 2013; Published 20 January 2014

Academic Editors: N. Kallur and R. K. Naji

Copyright © 2014 Dengguo Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the controllability and observability for a class of fractional linear systems with two different orders. The sufficient and necessary conditions for state controllability and state observability of such systems are established. The results obtained extend some existing results of controllability and observability for fractional dynamical systems.